# SDR SWAA2023101797257

- Difficulty date: September 6, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 57,956 hours, 37,763 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LOWER SKIN OF R/H HORIZONTAL STABILIZER AT STAB STA 193.90; 8.5' FROM FRONT SPAR; I/B ROW. CRACK LENGTH : 1'. CRACK FOUND ON LOWER SKIN OF R/H HORIZONTAL STABILIZER AT STAB STA 193.90 8.5' FROM FRONT SPAR I/B ROW. CRACK LENGTH : 1'.<[01] STEP 12 IS COMPLETED.;[02] ACCOMPLISHED REPAIR OF CRACK FOUND ON LOWER SKIN OF R/H HORIZONTAL STABILIZER AT STA 193.90; 8.5' FROM FRONT SPAR PER REF B737 SRM 55-10-01-2R-11;[03] VERIFIED WORK PERFORMED.
